Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6452
Title: Similarity solutions to Burgers' equation in terms of special functions of mathematical physics
Authors: Öziş, Turgut
Aslan, İsmail
Aslan, İsmail
Keywords: Burgers equation
Lie group method
Nonlinear equations
Issue Date: Jul-2017
Publisher: Jagellonian University
Source: Öziş, T., and Aslan, İ. (2017). Similarity solutions to Burgers' equation in terms of special functions of mathematical physics. Acta Physica Polonica B, 48(7), 1349-1366. doi:10.5506/APhysPolB.48.1349
Abstract: In this paper, the Lie group method is used to investigate some closed form solutions of famous Burgers' equation. A detailed and complete symmetry analysis is performed. By similarity transformations, the equation is reduced to ordinary differential equations whose general solutions are written in terms of the error function, Kummer's confluent hypergeometric function Φ(a; b; x) and Bessel functions Jp, showing the strong connection between the best mathematical modelling equations and the special functions of mathematical physics.
URI: http://doi.org/10.5506/APhysPolB.48.1349
http://hdl.handle.net/11147/6452
ISSN: 0587-4254
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6452.pdfMakale573.74 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

3
checked on Oct 16, 2021

WEB OF SCIENCETM
Citations

6
checked on Oct 16, 2021

Page view(s)

28
checked on Oct 21, 2021

Download(s)

24
checked on Oct 21, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.